I have developed an oral anti immune disease...Lichen plantar...(bit like thrush) and was prescribed steroid pills to use as mouth wash. that same first day , my RLS was worse and after a few days I realised that it must be the steroids...any similar experience? I stopped using them and have not yet asked the consultant for an alternative. As we all know doctors are so uninformed of the drugs that effect RLS.
Steroids side effects: I have developed... - Restless Legs Syn...
Restless Legs Syndrome
Sorry I have no idea what meds would be used for that, wouldn't it be antibiotics?? If it is from steroids, I think antibiotics and I know of NONE that will make it worse.
Well thats reassurance...will try them again...they are prnesolone..perhaps it was stress
I doubt that it would be side effects of the steroids. Are you drinking or eating something to take the taste away? It may be that you have inadvertently increased your sugar intake and that that is the cause of worsened rls.
I have been diagnosed with lichen planus of the mouth. Nothing has been prescribed for it for me. Most of the time it does not bother me. For me it appears to be triggered by tomatoes and spicy foods. It could disappear but I have already had this for around 2 years. The dentist noticed it and referred me to a local hospital to make sure that it was lichen planus and not something more sinister.
The mouth has a complex microbiome of its own, and you need it! Your meds will wipe out the whole lot, and possibly a lot more downstream. Strive to keep your microbiomes healthy. I would find a good liquid probiotic and rinse with it. The bad bacteria have somehow overgrown, you need to balance things again. Medical warfare will not help in the long run.
Thank you. I do eat a wide variety of food including fermented vegetables and live yoghurt, so that should help. Also I have discovered that strong spices and even tomatoes exacerbate the problem. I am avoiding SLS in toothpaste as well and the problem is still there but not too bad .